Έχω βγάλει στο αριστερό μεγάλο χείλος του αιδοίου, κάτι το οποίο δεν καταλαβαίνω. Είναι μια συγκεκριμένη περιοχή που έχει πρηστεί, έχει γίνει το δέρμα πιο λευκό, και ξηραίνεται. Επίσης έχω πολύ φαγούρα και καμιά φορά και πληγές. Το θέμα είναι ότι έκανα κύκλο με canesten και δεν πέρασε. Οπότε θεωρώ πως είναι κάτι δερματικό όπως σκληρηντικός λειχήνας. Μένω σε νησί με δύσκολη πρόσβαση σε δερματολόγο! Ένας φίλος δερματολόγος μου είπε μέχρι να πάω να με δουν να βάλω butavate! Τι άλλο να κάνω;
Καλησπέρα σας. Θα ήταν να γίνει περαιτέρω εξέταση πριν ξεκινήσετε να κάνετε θεραπεία με Butavate cream.
Dermatologist - Venereologist | Thessaloniki
The content provided is strictly informational and should not be considered a replacement for professional advice from doctors or healthcare providers.
Ask anonymously Ask for free
We’ll email you when a specialist replies.
An unexpected error occurred but we’re working on it. Please try again.
Start a Video Consultation with a health specialist within 5 minutes
We’ll send you an email when a specialist responds.
Talk to a specialist daily from 08:00 to 22:00, via chat or video and get the answers you need in minutes.
When it comes to medication, it’s best to get answers that are tailored to your medical history. Chat with a specialist to get safe, personalized guidance in minutes.